# SDR 39LA2014082695

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N621AR
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 13,681 hours, 16,370 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 212A03610101
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE IN AREA OF ENG EXHAUST TRAIL HAS CORROSION DAMAGE FROM ENG EXHAUST PRODUCT.  MILITARY TECHNICAL INSTRUCTION 17 TO BE PERFORMED REPAIR OF EXHAUST AREA THROUGH SKIN REPLACEMENT & DOUBLER PATCH.
